Doctor insights on:
How To Lose Weight Gained From Zyprexa
To lose weight:: Eat healthfully. Try to eat at least 5 servings of vegetables & 4 of fruit per day. Increase nutritional fiber. Avoid refined sugar & junk carbohydrates. Avoid alcohol, sweetened juices, soda & caffeinated beverages. Aim for 7.5 to 8 hrs of sleep / night. Hydrate w at least 64 oz of water / day. Calories burned must > calories consumed. Do both cardio & weight training. ...Read moreSee 1 more doctor answer
Many people resolve to lose weight in the New Year for different reasons. For those who are overweight or obese, there are many health benefits to losing weight. It can help decrease your chances of developing diseases including diabetes, heart disease, high blood pressure, osteoarthritis, and even certain types of cancer. Low-calorie diets combined with increased physical activity are thought to be most effective long term. The healthiest weight loss regimen, therefore, is one that consists of making lifestyle changes that incorporate a balanced diet ...Read more
Not recommended: If you're looking for a way to use antipsychotic medications to lose weight in terms of their side effects I would strongly recommend that you investigate other more definitive ways of accomplishing this worthy goal such as efficient dieting and the development of lifestyle goals and habits that will just cause the kilos to melt away! Best of luck. ...Read moreSee 1 more doctor answer
Because you: Eat in-between and eat to excess after your periods of starving. Anorectics also abuse laxative and induce vomiting to cut caloric intake even further, and they do it for months and years, not just hours and days like you do. That's why they develop such severe and often life-threatening illnesses. ...Read more
See Dr., then eat...: If one is truly underweight (based on height, family background, and body type), a Dr. can evaluate for a hormonal, digestive, or other disorder. If no medical cause is found, then one can add weight by eating more calories of nutritious foods, while also doing weight-training to increase muscle. Proteins: egg white, chicken breast, salmon,... Better fats: olive oil, peanuts, almonds, tofu,... ...Read moreSee 1 more doctor answer
Lost 7 pounds of weight accidentally while on probiotic supplement for 4+months. Cant seem to gain weight. How to gain back the weight?
See Dr., then eat...: If one is truly underweight (based on height, family background, and body type), a dr. Can evaluate for a hormonal, digestive, or other disorder. If no medical cause is found, then one can add weight by eating more calories of nutritious foods, while also doing weight-training to increase muscle. Proteins: egg white, chicken breast, salmon, ... Better fats: olive oil, peanuts, almonds, tofu, .... ...Read more
Complicated Question: You might want 2 chat w/ someone at the natl assn of anorexia nervosa ; related disorders helpline about this, so you can discuss your rea http://bit.Ly/16crmyh. Call (630) 577-1330 to talk to someone who'll very likely understand your fears about weight/weight gain. Relapse is very common among those w/ anorexia. Preoccupation with weight/body size ; shape can often slip back into your life. ...Read more
Will Abilify cause weight loss or weight gain? I experienced weight loss on geodon (ziprasidone) but not prescribed it anymore. Experienced weight gain on zyprexa
I'm on invega (paliperidone) susstena and changing to Abilify due to weight gain, will I lose weight on abilify?
Not from sweating: You will temporarily lose weight with sweating but as soon as you drink your body will replace that fluid. This is not real weight loss since it represents only a temporary shift. Weight loss only comes from burning calories not sweating. If exercise causes you to sweat then weight loss that is real will be from the exercise not the sweat. ...Read more
Im on seroquel (quetiapine) 50 mg and ive gained some weight lately without eating much how does seroquel (quetiapine) cause weight gain and how can i lose weight on it.
Theories: Some believe it affects the pancreas and Insulin levels change. Also that appetite is increased while metabolism is lowered. It is very common. Advice: If possible, ask Doc to reduce dose to lowest possible or even try something different w/ less of this side effect. (hint: CBT therapy has none). Exercise like a champ. Move toward a diet w/ little wheat and also keep it low on meats. Best! ...Read more
How to lose weight.: Eat healthfully. Try to eat at least 5 servings of vegetables & 4 of fruit per day. Increase nutritional fiber. Avoid refined sugar & junk carbohydrates. Avoid alcohol, sweetened juices, soda & caffeinated beverages. Aim for 7.5 to 8 hrs of sleep / night. Hydrate w at least 64 oz of water / day. Calories burned must > calories consumed. Be physically active with both cardio & weight training. ...Read more
Visualize how you’ll: feel & look when you’re at your best. Think about what motivated you to lose weight in the first place. Insure calories burned > calories consumed. Drink at least 8 - 8 oz glasses of water/day & 5 servings of veggies & 4 servings of fruit per/day. Eat whole grain. Avoid sodas, alcohol & junk carbohydrates. Get a good mix of aerobic & weight lifting exercises. ...Read more
Many possibilities.: Generally you just need to expend more calories than you take in. Regular exercise at least 2-3 hours a week and healthy well balanced diet. Avoid weight loss fads and medications as some are not safe. Go to weight watchers or join online. Talk to your doctor and get nutritional counseling. If you have heart risk factors your doctor may want to evaluate you before an exercise weight loss plan ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Zyprexa weight gain
- Zyprexa zydis weight gain
- How to lose weight gain from medication?
- Ask a doctor a question free online
- How to help a child lose weight after a weight gain from medicine?
- How to lose weight gained from depo-provera birth control shot?
- How to lose weight and gain height?
- How to lose weight gained by depo-provera?
- Talk to a psychiatrist online for free